# SDR 06FDEA0657

- Difficulty date: February 13, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651593748
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 BETWEEN STR 28RT AND STR 28LT SHEAR TIE IS CORRODED.  *S/D*  REPAIRED SHEAR TIE BS 680 BETWEEN STR 28 RT AND STR 28 LT IAW SRM 53-10-4.
